# SDR SWAA2023031099856

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE BETWEEN STA 380-400; LBL 13; WL 208.<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED CRACKED INTERCOSTAL ATTACH ANGLE BETWEEN STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE BETWEEN STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A5400. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED NEW ATTACH ANGLE BETWEEN STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0 AND DWG 143A5400;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE;[07] JOB COMPLETE
